# SDR SWAA2017052213892

- Difficulty date: April 28, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 40,562 hours, 23,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A9483
- Condition: Cracked
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY GUSSET CRACKED AT BS 500D, STRINGER 19R.   R & R THE GUSSET IAW DWG & SRM.
